# SDR J7SA20180330001

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N408FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010018
- Aircraft time: 1,462 hours, 971 cycles
- Engine: Hnywl AS90731E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  AT APPROX. 11,000 MSL, THE NR 2 ENGINE FAILED N1 ROLLED BACK TO APPROXIMATELY 40 PERCENT BEFORE AUTO RELIGHT.   THE FAIL MESSAGE WAS PRESENT IN THE IN THE NR 2 N1 GAUGE AFTER NR 2 RELIGHT,  IT RAN WITHOUT EXCEEDING ANY TEMP OR SPEED PARAMETERS UNTIL SHUTDOWN WAS CONCLUDED AT CHOCK IN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  COMPLIED WITH OMS, FDR, AND FADEC DOWNLOADS. RAPID THROTTLE MOVEMENT PRECEDED THE EVENT.  COMPLIED WITH OMS, FDR, AND FADEC DOWNLOADS.  RAPID THROTTLE MOVEMENT PRECEDED THE EVENT. C/W WITH DETAILED LIST PROVIDED BY HONEYWELL AND EMBRAER AFTER ANALYZING THE DOWNLOADS.  NO FAULTS FOUND.  PERFORMED MULTIPLE SATISFACTORY HIGH POWER RUNS AND SATISFACTORY LEAK CHECK. SAME CREW CND THE FAULT ON THE MVF. MVF SUCCESSFUL.
